| Catalog Number |
762165 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using paxgene® blood rna tube, fine impurities, the same color as the rubber stopper, were seen inside of an unspecified number of tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes h.3 device eval by manufacturer? yes d9: returned to manufacturer on: 11-jun-2025 investigation summary bd received six photos and one sample for investigation.Evaluation of the returned sample and photos showed that there was a piece of stopper inside the tube.A total of 100 retained samples were visually inspected, and no foreign material was found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter based on customer sample and photo analysis.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description